Algebraic structures and complex structures of Quasi-Abelian varieties
Algebraic structures and complex structures of Quasi-Abelian varieties
批准号:
11640195
负责人:
UMENO Takashi
金额:
$0.96万
依托单位:
依托单位国家:
日本
项目类别:
Grant-in-Aid for Scientific Research (C)
财政年份:
1999
资助国家:
日本
项目状态:
已结题
起止时间:
1999 至 2000
中文摘要
1. 我们利用周期矩阵的标准形式证明了任意n维的q型和0型的拟阿贝尔变换在q维的阿贝尔变换上是C^<*n-q>-主束。本文的证明见:拟阿贝尔变的周期矩阵,九州工业大学学报36(1999),283-286.2。进一步证明了对于每一个q型和s型的拟阿贝尔变量C^n/Γ,存在一个q型和0型的拟阿贝尔变量C^n/Γ,满足以下条件:(1)C^n/Γ是C^n/Γ_0的覆盖流形;(2)C^n/Γ_0导出了C^n/Γ上定义拟阿贝尔结构的充足黎曼形式。结合1的结果,得到了A.Andreotti-F得到的拟阿贝尔变分的纤化定理。盖拉德利和y . abe。上述结果已在第三届实复分析国际研讨会(6月,韩国梨花女子大学)、日本数学学会秋季会议(9月,京都大学)和第四届实复分析国际研讨会(10月,广岛大学)上公布。包括这些结果在内的论文发表在第三届实与复分析国际研讨会论文集(2000),75-82和第四届实与复分析国际研讨会论文集(2000),81-87 .4。由2的结果,我们可以由相关的0类拟阿贝尔变元构造每一个拟阿贝尔变元。我们有很多例子稍后会公布,使用的是由科学研究资助基金带来的计算机和软件。
英文摘要
1. We proved that any n-dimensional Quasi-Abelian variety of type q and kind 0 is a C^<*n-q>-principal bundle over an Abelian variety of dimension q, using our standard form of the period matrix. The proof is found in the paper : Period Matrices of Quasi-Abelian Varieties, Bulletin of the Faculty of Engineering, Kyushu Sangyo University 36(1999), 283-286.2. Further we showed that for every Quasi-Abelian variety C^n/Γ of type q and kind s, there exists an associated Quasi-Abelian variety C^n/Γ of type q and kind 0 satisfying the following conditions :(1) C^n/Γ is a covering manifold of C^n/Γ_0 and(2) The ample Riemann form which defines a Quasi-Abelian structure on C^n/Γ is induced by C^n/Γ_0. Combining this and the result of 1, we get the fibration theorems of Quasi-Abelian varieties which was obtained by A.Andreotti-F.Gherardelli and Y.Abe.3. The above results were announced in the Third International Workshop on Real and Complex Analysis (June, Ewha Womans University, Korea), Autumn Conference of Mathematical Society of Japan (September, Kyoto University) and the Fourth International Workshop on Real and Complex Analysis (October, Hiroshima University). Papers including these results were published in the Proceedings of the Third International Workshop on Real and Complex Analysis (2000), 75-82 and the Proceedings of the Fourth International Workshop on Real and Complex Analysis (2000), 81-87 .4. From the result of 2, we can construct every Quasi-Abelian variety from the associated Quasi-Abelian variety of kind 0. We have many examples of them which will be published later, using the computers and the softwares which was brought by the Grant-in-Aid for Scientic Research.
期刊论文(18)
专著(0)
科研奖励(0)
会议论文
登录
查看更多内容
Takashi Umeno: "Fiber Structures of Quasi-Abelian Varieties"Proceedings of the Third International Workshop on Real and Complex Analysis. 75-82 (2000)
Takashi Umeno:“准阿贝尔品种的纤维结构”第三届国际实复杂分析研讨会论文集。
DOI:
--
发表时间:
期刊:
影响因子:
--
作者:
[]
通讯作者:
Takashi Umeno: "On Fiber Structures of Quasi-Abelian varieties"Bulletin of the Faculty of Engineering, Kyushu Sangyo University. 37. 341-344 (2000)
Takashi Umeno:《论准阿贝尔品种的纤维结构》九州产业大学工学部通报。
DOI:
--
发表时间:
期刊:
影响因子:
--
作者:
[]
通讯作者:
Takashi Umeno: "Complex Line Bundles on Toroidal Groups"Recent Developments in Complex Analysis and Computer Algebra. 323-330 (1999)
Takashi Umeno:“环形群上的复线束”复分析和计算机代数的最新进展。
DOI:
--
发表时间:
期刊:
影响因子:
--
作者:
[]
通讯作者:
Takashi Umeno: "Fibration Theorems of Quasi-Abelian Varieties"Proceedings of the Fourth International Workshop on Real and Complex Analysis. 81-87 (2000)
Takashi Umeno:“拟阿贝尔簇的纤维化定理”第四届国际实分析与复分析研讨会论文集。
DOI:
--
发表时间:
期刊:
影响因子:
--
作者:
[]
通讯作者:
Takashi Umeno: "Riemann Conditions for Quasi-Avelian Varieties"Proceedings of the Ninth International Colloquium on Differential Equations. 443-449 (1999)
Takashi Umeno:“拟阿维利安簇的黎曼条件”第九届国际微分方程研讨会论文集。
DOI:
--
发表时间:
期刊:
影响因子:
--
作者:
[]
通讯作者:
共 8 条
Complex analysis on quasi-Abelian varieties
-
批准号:13640199
-
项目类别:Grant-in-Aid for Scientific Research (C)
-
资助金额:$2.24万
-
财政年份:2001
-
负责人:UMENO Takashi
-
依托单位:
Complex Line Bundles on Toroidal Groups and the Spaces of Holomorphic Sections
-
批准号:09640236
-
项目类别:Grant-in-Aid for Scientific Research (C)
-
资助金额:$1.98万
-
财政年份:1997
-
负责人:UMENO Takashi
-
依托单位:
海外基金